# SDR FDEA201603020756

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT, SKIN SUPPORT STRINGER FOUND CRACKED AT STATION XOS 666.  CARRIED OUT REPAIR IAW SRM 57-40-03-2R FIG 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
